MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AdVance? XP; Mesh Surgical For Stress Urinary Incontinence Male

BOSTON SCIENTIFIC CORPORATION AdVance? XP; Mesh Surgical For Stress Urinary Incontinence Male
Model Number 720163-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this sling experienced urinary retention.The patient was catheterized.After allowing for some time for improvement of symptoms, the physician took the patient back to the operating room (or) to cut one arm of the sling to reduce its tension.No additional information was provided.
 
Additional Manufacturer Narrative
B3 date of event: exact event date is unknown; an approximate date was selected, considering the aware date of the event.This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.

Brand Name
AdVance? XP
Common Device Name
Mesh Surgical For Stress Urinary Incontinence Male
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50792877
Report Number2124215-2026-49496
Device Sequence Number18784326
Product Code OTM
UDI-Device Identifier00191506003999
UDI-Public(01)00191506003999
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K211847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720163-03
Device Catalogue Number720163-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale